# SDR SWIA202164187

- Difficulty date: December 4, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR INTERCOSTAL AFT DD6    (C CHECK RO 02-03-22)   REMOVED CORROSION ON PAX DOOR INTERCOSTAL AFT DD6. ORIGINAL MATERIAL THICKNESS IS 0.050 NDT REPORTS MINIMUM MATERIAL THICKNESS MEASURED AT 0.049 WITH 0.01 MATERIAL LOSS INTERCOSTAL FOUND TO BE WITHIN LIMITS.REF CRJ 200 SRM 52-00-00 AND REO 670-52-11-010 REV. NC DATED 2002-02-25. LEAK CHECK GOOD
